Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Fixed points and conjugacy classes of regular elliptic elements in $ {\rm Sp}(3,{\bf Z})$


Authors: Min King Eie and Chung Yuan Lin
Journal: Trans. Amer. Math. Soc. 289 (1985), 485-496
MSC: Primary 11F46
MathSciNet review: 784000
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we obtain $ 13$ isolated fixed points (up to a $ \operatorname{Sp}(3,{\mathbf{Z}})$-equivalence) and $ 86$ conjugacy classes of regular elliptic elements in $ \operatorname{Sp}(3,{\mathbf{Z}})$. Hence the contributions from regular elliptic conjugacy classes in $ \operatorname{Sp}(3,{\mathbf{Z}})$ to the dimension formula computed via the Selberg trace formula can be computed explictly by the main theorem of [ $ {\mathbf{4}}$ or $ {\mathbf{5}}$].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F46

Retrieve articles in all journals with MSC: 11F46


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0784000-4
PII: S 0002-9947(1985)0784000-4
Article copyright: © Copyright 1985 American Mathematical Society